# SDR 0001671232

- Difficulty date: March 24, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N232NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46961
- Aircraft time: 82,401 hours, 17,463 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK FOUND CORROSION ON CENTER LANDING GEAR BULKHEAD WEB.  REPAIRED PER EA 12-175600 SECT I.
